# SDR ASAA2019030728519

- Difficulty date: March 7, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,508 hours, 13,916 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3400276060
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LOOP TEST INOP ON B LOOP. GROUNDED - YES. REPLACED THE MW0326 HARNESS ON THE NR 2 ENGINE PER AMM 26-11-02/401. OP-CHECKS GOOD PER SAME. THIS CLEARS MEL 26-2B. LOOP SELECTOR RETURNED TO NORMAL POSITION.
